Addendum

Addendum: Solvability for some fourth order two-point boundary value problems

  • Received: 02 November 2020 Accepted: 11 November 2020 Published: 11 November 2020
  • Citation: Zhanbing Bai, Wen Lian, Yongfang Wei, Sujing Sun. Addendum: Solvability for some fourth order two-point boundary value problems[J]. AIMS Mathematics, 2021, 6(2): 1175-1176. doi: 10.3934/math.2021071

    Related Papers:



  • 加载中


    [1] J. R. L. Webb, G. Infante, D. Franco, Positive solutions of nonlinear fourth-order boundary-value problems with local and non-local boundary conditions, Proc. Roy. Soc. Edinburgh Sect. A, 138 (2008), 427-446. doi: 10.1017/S0308210506001041
    [2] Z. Bai, W. Lian, Y. Wei, S. Sun, Solvability for some fourth order two-point boundary value problems, AIMS Math., 5 (2020), 4983-4994. doi: 10.3934/math.2020319
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(2476) PDF downloads(157) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog